MathSciNet Relay Station
MathSciNet bibliographic data
MR82697 (18,595c) 52.0X
Hadwiger, H.; Ohmann, D. Brunn-Minkowskischer Satz und Isoperimetrie. (German) Math. Z. 66 (1956), 1–8.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement